Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diabetic. Done bypass. Loose motion, vomitting, bedridden. On zorylm, ecosprin, cardease, cardivase, amifru, nexsium. Side effect?

I am a diabetic and have undergone bypass . recently I had serious indigestion problems which incl loose motion and vomiting bedridden for a week I am taking Zorylm2 twice am pm ecosprin gold one caps cardease h2.5 cardivas6.25 amifru40mg I have gastric problems and intake nexsium itab before breakfast .Ibelive some of this is due to side effects of the prescription I am taking.?
Asked On : Wed, 17 Apr 2013
Answers:  3 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
There is only one drug in your prescription which can result in vomiting and diarrhea and that is METFORMIN ,which is present in ZORYL M 2 but this can happen only if ou have started taking this far as I think,you must be taking tjis drug for a long time and hence it should not be the cause for your stomach symptoms.
In most likelyhood,you are suffering from gastroenteritis either due to viral or bacterial.
You must talk to your doctor for the prescription of medicines for it.
Till then take care of your water intake so that you don't land up with dehydration.
Keep taking all of your medications but keep a watch on your sugar levels as they can drop if your calorie intake is insufficient.
If you are not eating any thing then accordingly you may stop your anti diabetic medicines for a day or two,till you start eating.
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Internal Medicine Specialist Dr. Pankaj Malhan's  Response

I do not think so, You are on tablets for hypertension,Diabetes, and ischemic heart disease along with fluid tablet.These medications are a routine for any one after the heart attack.
Diarrhea and vomiting can be the side effect of any medication ,but most of the times it is mild and improves.

I would advise you to consult a doctor for the examinations and investigations for your gastrointestinal problems and do not just blame the tabs for this .

If no cause can be found in your case then changing the type/ dose of your medications can be tried , to see if your condition improves,but of course only under your cardiologist opinion.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Loose motions could be due to metformin (present in Zoryl M) or due to Neksium.
Do you have vomiting/ fever/ spasmodic abdominal pain along with watery diarrhea?
With the available described details, there could also be possibility of acute gastroenteritis.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, and serum electrolytes.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
You should maintain your hydration by taking potassium rich liquids.
Frequent loose diarrhea may cause loss of potassium with weakness and fatigue feeling.
Avoid milk and all milk related products.
You should take Rantac and combination of glimipride & pioglitazone.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor